Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium - is Seroquel necessary? barbaracat

Posted by yesac on June 30, 2005, at 18:14:51

In reply to Re: Lithium - is Seroquel necessary? yesac, posted by barbaracat on June 29, 2005, at 13:04:40


> Obviously there's something going on with Seroquel that is helping you. Antipsychotics usually work their magic on schizoprenics by decreasing dopamine. Serotonin has an inverse effect on dopamine. I'm just scratching my head here, but increasing serotonin might be one way to do the same thing but without the histamine thing.

Yeah, I don't know how it's working... all I know is that when I was on either one alone, it just didn't cut it.
>
> So, working with your pdoc you might be able to come up with something that can substitute the positive benefits.

Well, I talked to him today and decided to try cutting back to only 25mgs of Seroquel, which is a very low dose. He said that it was most likely the S that was causing my tiredness and lethargy, which is what I had suspected. Technically I could go down on either, because if it's true that lith is augmenting S, even reducing the lith should theoretically decrease the effects of S. Just a thought. So I'm gonna go down on Seroquel, if things get worse, then I'll go back up and try reducing the lithium. That's the plan for now.

I haven't been feeling too hot lately anyways, just kind of down and depressed. It probably has a lot to do with my life and my dissatisfaction and my many many issues, and a feeling of hopelessness about everything. But it's still not as bad as before because I'm not agitated and constantly flipped-out and upset. Still, I'd like to feel better. I think the tiredness itself makes me depressed though too, and feeling like I have no energy. I'm worried because it seems like I feel more upset lately.

> **I understand. Sometimes I become convinced that once you start taking them, a permanent change occurs and you need them for life.

Well I certainly don't think that I've become dependent on any antidepressants. None of them have helped me at all to begin with. I would just like it if something could help me. Besides the lith/Seroquel of course.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yesac thread:509665
URL: http://www.dr-bob.org/babble/20050627/msgs/521675.html